Periodic solutions for a class of epidemic equations

Hal Smith

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Periodic solutions for a class of delay integral equations modeling epidemics are shown to bifurcate from the identically zero solution when a certain parameter exceeds a threshold. The equations are a special case of a general model proposed by Hoppensteadt and Waltman [3]. A global bifurcation theorem of Roger Nussbaum [5] is the main tool.

Original languageEnglish (US)
Pages (from-to)467-479
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - Jun 15 1978

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Periodic solutions for a class of epidemic equations'. Together they form a unique fingerprint.

Cite this